# SDR 07FDEA04525

- Difficulty date: October 7, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 52,369 hours, 11,713 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RIGHT SIDE LOAD FITTING, FOUND AREA HOLE ELONGATED.    10-24-07    REPAIR CARRIED OUT AS PER FEDEX   EA 1-5310-115220,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
